# SDR MZZA2009100100103

- Difficulty date: September 30, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 33,842 hours, 12,649 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 697818816
- Condition: Corroded
- Location: S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BIN S27L AT BAY 11, RIVETS BARE, NEED TO BE CLEANED AND PAINTED.  CLEANED CORROSION ON S27L AT BAY 11, DAMAGE IS OUT OF LIMITS IAW SRM 53-00-03.  REPAIRED DAMAGE IAW SRM 53-00-03 S27L AT BAY 11 AND BAY 10.
